# SDR 20000804SH003

- Difficulty date: August 4, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N22HF
- Make and model: Robsin R22ALPHA
- Aircraft serial: 0386
- System (JASC): 2450 · AC Power Distribution System
- Part: Tab
- Condition: Bent
- Location: Cap
- Part time: 300 hours
- Component: Fuse Holder
- Component part number: HTB621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL CAPS WITH BROKEN AND BENT LOCKING TABS.  ALSO, CORRODED/STUCK SPRUNG IN CAP - EITHER WILL CAUSE DISRUPTION OF POWER TO CLUTCH MOTOR PREVENTING PROPER ACTUATOR FUNCTION WHICH COULD CAUSE  PILOT TO MAKE PRECAUTIONARY LANDING.  SUBMITTER RECOMMENDED MAKING THE CAPS OF A MORE DURABLE MATERIAL.  (X)
